EconPapers    
Economics at your fingertips  
 

New Method to Characterize Subgame Perfect Nash Equilibria in Differential Games

Juan Pablo Rincón-Zapatero (), J. Martínez and Guiomar Martin-Herran
Additional contact information
J. Martínez: Universidad de Valladolid

Journal of Optimization Theory and Applications, 1998, vol. 96, issue 2, No 7, 377-395

Abstract: Abstract In this paper, we present a method for computing Nash equilibria in feedback strategies. This method gives necessary and sufficient conditions to characterize subgame perfect equilibria by means of a system of quasilinear partial differential equations. This characterization allows one to know explicitly the solution of the game in some cases. In other cases, this approach makes a qualitative study easier. We apply this method to nonrenewable resource games.

Keywords: Differential games; subgame perfect Nash equilibria; quasilinear partial differential equations; characteristic systems (search for similar items in EconPapers)
Date: 1998
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1023/A:1022674215872 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:96:y:1998:i:2:d:10.1023_a:1022674215872

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1023/A:1022674215872

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-04-23
Handle: RePEc:spr:joptap:v:96:y:1998:i:2:d:10.1023_a:1022674215872